# SDR ASAA2013041594496

- Difficulty date: April 15, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 1,304 hours, 416 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUSE, FL 340, UNABLE REQUIRED NAV IAW RNP WARNING ILLUMINATED.  ANP EXCEEDED RNP.  COMPLETED QRH PROCEDURE.  FMC SWITCH BUT IN LEFT.  THE RIGHT FMC SHOWED THE ANP EXCEEDED THE RNP.  ACFT GROUNDED.  COULD NOT DUPLICATE.  RT & LT FMC LOGGED ON RELATED FLT LEG RT FMC ADIRS-LT & RT INTERMITTENT PITCH ANGLE RATE FAULT.  ACCOMP FIM 34-61/801 FMC BITE, CK NORMAL.  ALSO, PERFORMED ADIRS BITE REF FIM34-21/801, CURRENT STATUS CK NORMAL, AND NO FAULTS LOGGED.  NO HISTORY 30 DAYS.
